Technical Note—A Convexity Result for a Class ofGI/G/1 Queueing Systems
Operations Research · 1983 · Volume 31 · Issue 5
Abstract
This note gives a sufficient condition under which the expected number of customers in a GI / G /1/FCFS queueing system will be a convex function of the service rate. Although the result is intuitively appealing and is usually accepted without proof as a “folk theorem” of queueing theory, there are systems for which it does not hold.
Keywords
681 convexity property of expected number of customers
Enable JavaScript for citation tools and additional paper interactions.